# SDR AALA20050044

- Difficulty date: January 23, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 718470
- Condition: Damaged
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

EN ROUTE PHL-DFW, COMPRESSOR STALL ON RIGHT ENGINE AFTER TAKEOFF.  POWER WAS REDUCED AND STALLS CLEARED.  ALL ENGINE INDICATIONS REMAINED IN NORMAL RANGE.  RIGHT ENGINE KEPT RUNNING FOR APPROACH.  LANDED PHL WITHOUT INCIDENT.  REPLACED NUMBER 2 ENGINE DUE TO FOD DAMAGE INCURRED OVERTEMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
